Finite volume methods for convection-diffusion equations with right-hand side in H-1

Jérôme Droniou, Thierry Galloüet

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)


We prove the convergence of a finite volume method for a noncoereive linear elliptic problem, with right-hand side in the dual space of the natural energy space of the problem.

Original languageEnglish
Pages (from-to)705-724
Number of pages20
JournalMathematical Modelling and Numerical Analysis
Issue number4
Publication statusPublished - 1 Jul 2002
Externally publishedYes


  • Convection-diffusion equations
  • Finite volumes
  • Non-regular data
  • Noncoercivity

Cite this